MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 10 MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 10 MM
Model Number 02.07.0410FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 april 2022: lot 136085: (b)(4).Expiration date: 2019-02-28.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 7 years and 2 months from the primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 10 MM
Common Device Name
TIBIAL INSERT UC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14247702
Report Number3005180920-2022-00310
Device Sequence Number4774060
Product Code JWH
UDI-Device Identifier07630030817618
UDI-Public07630030817618
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number02.07.0410FUC
Device Catalogue Number02.07.0410FUC
Device Lot Number136085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown